# SDR SIMA2011336002

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 22,322 hours, 16,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3850 THE CREW REPORTED THE AFT FLASHLIGHT CAME OUT OF THE BRACKET AT LANDING.  THE HOLDER MAY BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT (EMERGENCY) IAW CRJ-700 AMM 25-61-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
